# SDR ASAA2016050716727

- Difficulty date: May 7, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 23,928 hours, 7,158 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 254A115013
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAXI IN NOTICED REVERSER 2 LIGHT ILLUMINATED.  CYCLED NR 2 THRUST REVERSER AND LIGHT EXTINGUISHED AND THEN REILLUMINATED.  AFTER BEING AT THE GATE WITH ENGINES SHUTDOWN FOR 10 MINUTES LIGHT EXTINGUISHED.  ACFT GROUNDED. REPLACED RT AUTOTHROTTLE SWITCH PACK REF AMM 76-11-07/401.  ALL FUNCTIONAL/RESISTANCE CHECKS OK.  NR 2 THRUST REVERSER SYS.  OPS CHECK OK REF AMM 78-31-00-700-800-F00.  THIS CLEARS MEL 78-1B.
